# SDR QXA200602191

- Difficulty date: June 13, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: RT UPPER WING FUEL TANK ACCESS HOLE REBATES FROM STA YW 42.00 TO YW191.20 HAVE FRETTING CORROSION AROUND BOLT HOLES, KNIFE MARKS ON THE UPPER SURFACE.  MAINTENANCE REPAIRED IAW RD 8/4-57-665, HORIZON EA 6-57-486 AND NDTM PART 1, 51-00-04 AND 51-00-06.
